BibTeX record journals/moc/JeannerodKLM17

download as .bib file

@article{DBLP:journals/moc/JeannerodKLM17,
  author    = {Claude{-}Pierre Jeannerod and
               Peter Kornerup and
               Nicolas Louvet and
               Jean{-}Michel Muller},
  title     = {Error bounds on complex floating-point multiplication with an {FMA}},
  journal   = {Math. Comput.},
  volume    = {86},
  number    = {304},
  pages     = {881--898},
  year      = {2017},
  url       = {https://doi.org/10.1090/mcom/3123},
  doi       = {10.1090/mcom/3123},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/JeannerodKLM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier